# SDR ASMF200505014

- Difficulty date: May 9, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 41,712 hours, 28,984 cycles
- Engine: Pwa JT8D219
- Engine time: 39,313 hours, 27,375 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bolt
- Part number: 4958982501
- Condition: Failed
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING RT ENGINE START, THE LOW PRESSURE LIGHT DID NOT TURN OFF AND THE INDICATION WAS ZERO, N2 REACHED 35 PERCENT AND IT DID NOT INCREASE. THE OIL LEVEL AND RT ENGINE WERE VERIFIED, BEING CORRECT, MAIN OIL FILTER WAS REMOVED AND IT WAS CLEAN. THE PRESSURE TX LINE WAS BLOWN IAW MM 79-33-01. THE RT ENGINE WAS STARTED IAW MM 71-00-01, TESTED CORRECT. DURING OVERNIGHT SERVICE, LV3 AND LP2 RESTRICTOR WERE REPLACED AND THE PRESSURE TX LINE AND OIL RESTRICTOR WAS BLOWN IAW MM 79-33-01, OIL PRESSURE TRANSMITTER WAS REPLACED IAW MM 79-33-01. RT ENGINE WAS TESTED IAW MM 71-00-01, ALL CORRECT.
